Propagation of sufficiency and minimal sufficiency in stochastic processes

A.G.P.M. Nijst

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)245-247
Number of pages3
JournalAdvances in Applied Probability
Volume6
Issue number2
Publication statusPublished - 1974

Fingerprint

Sufficiency
Random processes
Stochastic Processes
Propagation

Cite this

@article{3e8828ff07f34fe6887904bdcc2b00dd,
title = "Propagation of sufficiency and minimal sufficiency in stochastic processes",
abstract = "No abstract.",
author = "A.G.P.M. Nijst",
year = "1974",
language = "English",
volume = "6",
pages = "245--247",
journal = "Advances in Applied Probability",
issn = "0001-8678",
publisher = "University of Sheffield",
number = "2",

}

Propagation of sufficiency and minimal sufficiency in stochastic processes. / Nijst, A.G.P.M.

In: Advances in Applied Probability, Vol. 6, No. 2, 1974, p. 245-247.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Propagation of sufficiency and minimal sufficiency in stochastic processes

AU - Nijst, A.G.P.M.

PY - 1974

Y1 - 1974

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 6

SP - 245

EP - 247

JO - Advances in Applied Probability

JF - Advances in Applied Probability

SN - 0001-8678

IS - 2

ER -